Alert archive / Mississippi / Wind Advisories in 2020

Wind Advisory 2, NWS Jackson, MS

April 11, 202047 counties in Mississippi; 9 parishes in Louisiana; Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this wind advisory at Apr 11, 2020, 3:44 PM CDT for 47 counties in Mississippi; 9 parishes in Louisiana; Ashley County, Chicot County, Arkansas. It took effect at Apr 12, 2020, 1:00 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2020, 3:44 PM CDT (20:44 UTC)
In effect from
Apr 12, 2020, 1:00 PM CDT
Expired
Apr 12, 2020, 10:00 PM CDT
In force
9 hr
Issued by
NWS Jackson, MS
All 58 counties

Ashley County, AR, Chicot County, AR, Catahoula Parish, LA, Concordia Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Attala County, MS, Bolivar County, MS, Carroll County, MS, Choctaw County, MS, Claiborne County, MS, Clarke County, MS, Clay County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Grenada County, MS, Hinds County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Jasper County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Kemper County, MS, Lamar County, MS, Lauderdale County, MS, Lawrence County, MS, Leake County, MS, Leflore County, MS, Lincoln County, MS, Lowndes County, MS, Madison County, MS, Marion County, MS, Montgomery County, MS, Neshoba County, MS, Newton County, MS, Noxubee County, MS, Oktibbeha County, MS, Rankin County, MS, Scott County, MS, Sharkey County, MS, Simpson County, MS, Smith County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Webster County, MS, Winston County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 32 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.7 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2020-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2020-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2197 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

473 
WWUS74 KJAN 112044
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
344 PM CDT Sat Apr 11 2020

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
120445-
/O.NEW.KJAN.WI.Y.0002.200412T1800Z-200413T0300Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, 
Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, 
Carrollton, Winona, Eupora, Mathiston, West Point, Columbus, 
Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, 
Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, 
Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, 
Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, 
Pearl River, De Kalb, Scooba, Vicksburg, Jackson, Pearl, Brandon,
Richland, Forest, Morton, Newton, Union, Decatur, Conehatta, 
Meridian, Port Gibson, Crystal Springs, Hazlehurst, Wesson, 
Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, 
Heidelberg, Quitman, Stonewall, Shubuta, Fayette, Natchez, Bude, 
Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, 
Bassfield, Collins, Mount Olive, Laurel, Columbia, 
West Hattiesburg, Lumberton, Purvis, and Hattiesburg
344 PM CDT Sat Apr 11 2020

...WIND ADVISORY IN EFFECT FROM 1 PM TO 10 PM CDT SUNDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of northeast Louisiana, central, east 
  central, north central, northeast, northwest, south central, 
  southeast, southwest and west central Mississippi and 
  southeast Arkansas.

* WHEN...From 1 PM to 10 PM CDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
2 follow-up statements
847 
WWUS74 KJAN 120433 AAA
NPWJAN

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Jackson MS
1133 PM CDT Sat Apr 11 2020

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
121245-
/O.CON.KJAN.WI.Y.0002.200412T1800Z-200413T0300Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, 
Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, 
Carrollton, Winona, Eupora, Mathiston, West Point, Columbus, 
Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, 
Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, 
Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, 
Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, 
Pearl River, De Kalb, Scooba, Vicksburg, Jackson, Pearl, Brandon,
Richland, Forest, Morton, Newton, Union, Decatur, Conehatta, 
Meridian, Port Gibson, Crystal Springs, Hazlehurst, Wesson, 
Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, 
Heidelberg, Quitman, Stonewall, Shubuta, Fayette, Natchez, Bude, 
Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, 
Bassfield, Collins, Mount Olive, Laurel, Columbia, 
West Hattiesburg, Lumberton, Purvis, and Hattiesburg
1133 PM CDT Sat Apr 11 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 10 PM CDT
SUNDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Northeast Louisiana, much of central Mississippi and
  extreme southeast Arkansas.

* WHEN...From 1 PM to 10 PM CDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
22
740 
WWUS74 KJAN 121008
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
508 AM CDT Sun Apr 12 2020

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
121815-
/O.CON.KJAN.WI.Y.0002.200412T1800Z-200413T0300Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, 
Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, 
Carrollton, Winona, Eupora, Mathiston, West Point, Columbus, 
Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, 
Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, 
Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, 
Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, 
Pearl River, De Kalb, Scooba, Vicksburg, Jackson, Pearl, Brandon,
Richland, Forest, Morton, Newton, Union, Decatur, Conehatta, 
Meridian, Port Gibson, Crystal Springs, Hazlehurst, Wesson, 
Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, 
Heidelberg, Quitman, Stonewall, Shubuta, Fayette, Natchez, Bude, 
Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, 
Bassfield, Collins, Mount Olive, Laurel, Columbia, 
West Hattiesburg, Lumberton, Purvis, and Hattiesburg
508 AM CDT Sun Apr 12 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 PM CDT THIS EVENING...

* WHAT...South winds 20 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Northeast Louisiana, much of central Mississippi and 
  extreme southeast Arkansas.

* WHEN...From 1 PM to 10 PM CDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
22

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Apr 11, 12:42 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Apr 11, 12:42 PM CDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1242 PM CDT Sat Apr 11 2020

...AN OUTBREAK OF SEVERE WEATHER IS LIKELY ON SUNDAY IN OUR
REGION...

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
VFR and southeasterly winds through the short term. Main issue
with the aviation forecast is the approach of a developing storm
system with showers and thunderstorm starting to creep into the
forecast later this evening. Models have slowed the vcsh this
evening, but keeping it in place overnight, with thunder chances
this morning. Some models are far more extensive with the precip
coverage, others more spotty. Much of the forecast is some
persistence and the shorter range guidance. The low itself passes
to the north, and tomorrow the lower ceilings are across the north
as well, resulting in the chance for some IFR conditions.

&&

.DISCUSSION...
The surface high pressure ridge axis has slipped to the east,
resulting in light south/southeasterly winds across the region.
Mostly sunny skies and those southerly breezes are warming the
temps steadily this morning. Forecast high temperatures for today
are heading into the 70s across the region. Potential cloud cover
increasing in the west as an upper level disturbance creeps
closer. Most recent short term models backing off of the rain
chances before 00z and have reflected a lower pop in the update
as well.

Prior discussion below:

Today through Tonight: Dry weather will continue through the
near- term this morning and afternoon, as mid-level shortwave
ridging dominates the pattern over our region through that time. A
surface high pressure centered to our east has brought very dry
air (PWAT less than 0.3 inches on 00Z KJAN sounding) through our
region, but that will continue to pull eastward today and allow
for warm, moist flow to begin returning from over the Gulf of
Mexico. Looking at water vapor satellite imagery early this
morning, an upper-level low pressure system can be seen spinning
over the northern Baja Peninsula, and the remnants of a shortwave
which brought storms to parts of TX yesterday can be seen in the
form of mid and high clouds moving over Arkansas. The deeper
moisture to our south however won't return in earnest until later
tonight as the upper-level low to our west kicks eastward and
cyclogenesis over the Plains initiates stronger southerly flow in
the lower and upper levels of the atmosphere. Hi-res and global
model guidance continue to indicate a warm front will be lifting
north through southern parts of the forecast area early tomorrow
morning. Forcing for elevated thunderstorms looks somewhat limited
before sunrise tomorrow for much of the area, but the returning
moisture and increasing flow aloft should be enough to generate
warm advection showers and some thunderstorms before sunrise. A
few stronger storms cannot be ruled out especially across areas
north of Interstate 20. Temperatures and dew points will steadily
rise through the early morning hours Sunday with winds out of the
south. /NF/

Sunday through Friday: The focus in this period remains the likely
outbreak of severe thunderstorms Easter Sunday in our region.
Overall, not much has changed from previous thinking as our whole
CWA is still outlooked in a Moderate Risk for severe thunderstorms
Sunday and the primary hazards will be tornadoes; some of which may
be strong and long-tracked, widespread damaging wind gusts, and
large hail. In addition there will also be the potential for heavy
rainfall that may lead to some flash flooding across the northern
portions of our CWA.

By Sunday morning our whole CWA will be back in the warm sector
downstream of a <1000mb surface low and sharp shortwave trough over
the Southern and Central Plains that will be tracking northeast
toward the Great Lakes region. There will likely be a few strong to
severe thunderstorms over our delta region early Sunday morning but
the main threat for severe storms is expected by late morning then
continuing into the evening. The kinematic fields will strengthen
and deep moisture will pool over our CWA throughout the day. Lower
70 dewpoints will spread northward along with PWATs nearing two
inches as our midlevel flow increases to 70-80kts and our low-level
jet intensifies to 40-50kts. This will lead to strong deep layer
shear and 0-3km storm relative helicity values greater than 400
m2/s2 in an environment with MLCAPE values of 1000-2000J/kg. Model
soundings still indicate some capping across the southern half of
our CWA until mid afternoon but supercells capable of producing
tornadoes, damaging winds, and large hail along with locally heavy
rainfall are expected to develop across our whole CWA Sunday
afternoon and evening before the shortwave trough axis and possible
dry line swing through the area. The trailing cold front won't move
into our northwest zones until close to sunrise and clear our
southeast most zones by noon. A cooler and much drier airmass will
be over our region by Monday afternoon. Highs Monday will mostly be
in the 60s. Cooler than normal temperatures are expected through
Friday morning. Dry weather Monday and Monday night will be
interrupted Tuesday and Tuesday night as a weak shortwave trough
passes over the region and squeezes out the little moisture that
will be available. Wednesday through Friday will be dry but rain
chances will increase Friday night into Saturday. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       76  62  80  57 /   4  53 100  44
Meridian      75  59  80  59 /   2  46 100  72
Vicksburg     75  63  79  56 /   9  63 100  26
Hattiesburg   77  64  82  61 /   4  35  97  58
Natchez       75  65  80  56 /  14  41 100  20
Greenville    71  60  75  51 /  13  81 100  37
Greenwood     72  60  75  53 /   3  80 100  55

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

HJS
Hazardous weather outlook, Apr 11, 5:41 AM CDT, 10 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
541 AM CDT Sat Apr 11 2020

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032>045-
047>051-053>057-059>066-072-073-121045-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Choctaw-
Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-Noxubee-
Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Warren-Hinds-
Rankin-Scott-Newton-Claiborne-Copiah-Simpson-Smith-Jasper-
Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-
Covington-Jones-Marion-Lamar-
541 AM CDT Sat Apr 11 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

Late tonight, isolated strong to severe thunderstorms will be
possible. Some thunderstorms could produce damaging wind gusts and
hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

An outbreak of severe thunderstorms is likely Sunday into Sunday
evening. Tornadoes are likely, and some tornadoes may be strong
and long-tracked. Widespread damaging wind gusts up to 70mph and
large hail up to the size of tennis balls are also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

Thunderstorms producing heavy rain will result in some areas of
flash flooding from late Sunday morning into Sunday evening,
especially for areas across southeast Arkansas and portions of
central and northern Mississippi north of Interstate 20.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Sunday night.

MSZ031-046-052-058-074-121045-
Lowndes-Kemper-Lauderdale-Clarke-Forrest-
541 AM CDT Sat Apr 11 2020

This hazardous weather outlook is for portions of east central
Mississippi, northeast Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

An outbreak of severe thunderstorms is likely Sunday into Sunday
evening. Tornadoes are likely, and some tornadoes may be strong
and long-tracked. Widespread damaging wind gusts up to 70mph and
large hail up to the size of tennis balls are also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

Thunderstorms producing heavy rain will result in some areas of
flash flooding from late Sunday morning into Sunday evening,
especially for areas across southeast Arkansas and portions of
central and northern Mississippi north of Interstate 20.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Sunday
through Sunday night.

NF

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 10:00 AM CDTRiver Flood WarningJANClay5 days
Apr 11, 10:00 AM CDTRiver Flood WarningJANNoxubee16 days
Apr 11, 11:28 AM CDTRiver Flood WarningJANMadison, Yazoo22 days
Apr 11, 11:30 AM CDTRiver Flood WarningJANNeshoba6 days
Apr 11, 11:48 AM CDTRiver Flood WarningJANCarroll, Leflore4 days

Nearby

Wind Advisories in Mississippi, 2020Wind Advisories in Louisiana, 2020Wind Advisories in Arkansas, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.